# SDR DALA2022052503634

- Difficulty date: May 21, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 77,453 hours, 28,821 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE. CORRECTIVE ACTION: REMOVED SLIDE COVER L1 DOOR TO ACCESS KNUCKLE KNOCKER STOP. ADJ. STOP TO SPECS IN B 757 AMM 52-11, REPLACED SLIDE COVER, OPS GOOD. (2245139)
